Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Jeffries, Peter (1985) Mycoparasitism in the Zygomycetes. Botanical Journal of the Linnean Society, 91 (1-2). pp. 135-150. ISSN 0024-4074. (doi: (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Wed Jun 20 20:37:21 2018 BST.